# SDR UIEA2018021600240

- Difficulty date: February 16, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,909 hours, 22,263 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAULTED AT TOT 5 HOURS.  PERFORMED A WEATHER RADAR BITE IAW FIM 34-43 FT 808,  NO FAULTS NOTES, WEATHER RADAR OPS NORMAL IAW AMM 34-43-00.
